Asymptotic stability in the Schauder fixed point theorem

Volume 131 / 1998

Mau-Hsiang Shih Studia Mathematica 131 (1998), 143-148 DOI: 10.4064/sm-131-2-143-148

Abstract

This note presents a theorem which gives an answer to a conjecture which appears in the book Matrix Norms and Their Applications by Belitskiĭ and Lyubich and concerns the global asymptotic stability in the Schauder fixed point theorem. This is followed by a theorem which states a necessary and sufficient condition for the iterates of a holomorphic function with a fixed point to converge pointwise to this point.

Authors

  • Mau-Hsiang Shih

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image